MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTR03, 5X100 KII OPT ZTHR 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CTR03, 5X100 KII OPT ZTHR 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTR03
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device is anticipated to return.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Name of procedure being performed: na (incoming inspection).Detailed description of event: [distributor] incoming inspection po #24010.This is a complaint from [distributor] evaluation team.The lot mentioned above was found to have defective units per our incoming inspection.Delivery date: june 16,2023 please refer to the attachment file.We found defects as the result of incoming inspection of the products.Please refer to the attachment material for the quantity which returns the products.We found the defects that already informed applied medical by cer.We just inform you the defect and return the products for following defects.You do not need investigation.Hairlike object in pouch - ctr03 lot #1490660 (1 ea.) patient status: na (incoming inspection).Type of intervention: na (incoming inspection).
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the presence of hair inside the sterile unopened pouch.Based on the condition of the returned unit and the description of the event, the hair likely originated from an operator during the manufacturing process.
 
Event or Problem Description
Name of procedure being performed na (incoming inspection) detailed description of event: [distributor] incoming inspection po #(b)(4) this is a complaint from [distributor] evaluation team.The lot mentioned above was found to have defective units per our incoming inspection.Delivery date: (b)(6) 2023 please refer to the attachment file.We found defects as the result of incoming inspection of the products.Please refer to the attachment material for the quantity which returns the products.We found the defects that already informed applied medical by cer.We just inform you the defect and return the products for following defects.You do not need investigation.Hairlike object in pouch - ctr03 lot #1490660 (1 ea.) patient status: na (incoming inspection) type of intervention: na (incoming inspection).
 
Additional Manufacturer Narrative
 
Event or Problem Description
Detailed description of event: [distributor] incoming inspection po # (b)(4).This is a complaint from [distributor] evaluation team.The lot mentioned above was found to have defective units per our incoming inspection.Delivery date: june 16,2023 please refer to the attachment file.We found defects as the result of incoming inspection of the products.Please refer to the attachment material for the quantity which returns the products.¿) we found the defects that already informed applied medical by cer.We just inform you the defect and return the products for following defects.You do not need investigation.¿ hairlike object in pouch - ctr03 lot #1490660 (1 ea.).Patient status: na (incoming inspection).Type of intervention: na (incoming inspection).

Brand Name
CTR03, 5X100 KII OPT ZTHR 6/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
farah azmi
22872 avenida empresa
rancho santa margarita, CA 92688
9497138710
MDR Report Key17515256
Report Number2027111-2023-00554
Device Sequence Number18124750
Product Code GCJ
UDI-Device Identifier00607915123482
UDI-Public(01)00607915123482(17)260503(30)01(10)1490660
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K060096
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/03/2026
Device Model NumberCTR03
Device Catalogue Number101138201
Device Lot Number1490660
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2023
Supplement Date Received by Manufacturer07/18/2023
07/18/2023
Initial Report FDA Received Date08/11/2023
Supplement Report FDA Received Date10/20/2023
10/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown